# SDR AALA20120119TUL12

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SIDE OF INTERCOSTAL STATION 1183 LONGERONS 28 TO 29 RIGHT.  INSTALLED NEW INTERCOSTAL AT STATION 1183 LONGERONS 28 TO 29 RIGHT (AFT CARGO).
